# SDR 2007UALA01369

- Difficulty date: April 30, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 18,251 hours, 7,996 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Unknown
- Condition: Sparks
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, DURING ENG 1 START NO N2 ROTATION WITH GOOD START VALVE OPEN INDICATION.  RAMP REPORTED SPARKS FROM STARTER AREA. [06-26-07]  REPLACED THE STARTER AND START VALVE. PRESENCE OF SPARKS INDICATES PROBABLE INTERNAL BEARING FAILURE RESULTING IN TURBINE CONTACT WITH HOUSING.
